# SDR 20000913SH022

- Difficulty date: August 2, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4689Z
- Make and model: Piper PA-22-108
- Aircraft serial: 228227
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Knob
- Part number: 492014
- Condition: Worn
- Location: Lt Cabin Wall
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SELECTOR VALVE IS HARD TO SET IN THE DESIRED POSITION WITHOUT LOOKING AT IT.  THE DETENTS ARE NOT POSITIVE ENOUGH AND THE SELECTORS GET STIFF IF NOT USED ENOUGH.  (X)
